# SDR 2002FA0000166

- Difficulty date: January 9, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N783MC
- Make and model: Beech A200
- Aircraft serial: BC02
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 501202015
- Condition: Cracked
- Location: Mlg
- Part time: 12,588 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED LANDING GEAR TIME CHANGE, THE DRAG BRACE SUPPORTS WERE CLEANED AND INSPECTED.  THE RIGHT DRAG BRACE SUPPORT APPEARED TO BE CRACKED.  A DYE-PENETRANT INSPECTION WAS CONDUCTED AND THE CRACKED CONFIRMED.  AT THAT TIME AN ALERT WAS ISSUED TO TEST THE  FLEET AND ANOTHER 4 SUPPORTS WERE FOUND CRACKED.  THE AREA TO PAY CLOSE ATTENTION TO IS THE RADIUS BETWEEN THE TWO LUGS.  THE C12 FLEET BEING USED ARE HIGH TIME AIRCRAFT WITH HIGH LANDING CYCLES.  DURING MAINTENANCE INSPECTIONS, CLOSE ATTENTION SHOULD BE PAID TO THE DRAG BRACE SUPPORTS.
